# SDR CA140828004

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,141 hours
- Engine: Pwc PW150A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 860TS09Y00
- Condition: Intermittent
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO AIRPORT,  GEAR WOULD NOT RETRACT. GEAR HANDLE WAS RED ALONG WITH ALL THE GEAR LIGHTS. NO OTHER INDICATIONS AND NO GEAR MOVEMENT.  MAINTENANCE WAS UNABLE TO DUPLICATE ON GROUND. PSEU SHOWING FAULT CODES DIN01A AND DIN02A. AS PER FIM LGCIP (LANDING GEAR SELECTOR CONTROL UNIT) REPLACED. GEAR SWINGS CARRIED OUT WITH NO FAULTS FOUND. NO NEW CODES IN PSEU. AIRCRAFT RETURNED TO SERVICE. TEAR DOWN REPORT REQUESTED FOR LGCIP.
